| Model Number |
6069073 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 6069073, serial/lot #: (b)(6), ubd: 11-sep-2032, udi#: (b)(4) e1: initial reporter details are unknown g2: country of origin - japan medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having mis-plif, the i mplant was performed at l5/s for lumbar spondylolisthesis.It was reported that a cage was inserted from both sides on the jack-down was confirmed during an x-ray.There were no patient symptoms reported.There were no further complications reported regarding the event.No plan for revision surgery, hospitalization.Additional information was received from the manufacturer representative that there was no hospitalization or revision surgery performed.Two each of this product were used, so unknown which was malfunctioned.The cages remain in patient.
Additional Manufacturer Narrative
Radiographic image assessment indicated that 2 panel image of anteroposterior x-ray, left panel (b)(6) 2025.Right panel (b)(6) 2024.L5 s1 interbody graft appears collapsed on one side in left panel expanded to right.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.